# SDR FDEA201311272886

- Difficulty date: November 27, 2013
- Submitted: November 29, 2013
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 69,969 hours, 12,811 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1879421
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

VERY RANCID ODORS EMANATING FROM A/C PACKS.  INSPECTED SYS & FOUND ALL 3 COALESCER BAGS TO BE DIRTY.  R & R THE COALESCER BAGS & OPERATIONS CHECKED OK.  ACFT IS OK FOR CONTINUED SERVICE.
